The Open UniversitySkip to content

Poincaré and his infamous conjecture

Williams, Gareth (2008). Poincaré and his infamous conjecture. Mathematical Spectrum, 40(2) pp. 50–55.

Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 2008 Applied Probability Trust
ISSN: 0025-5653
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 27343
Depositing User: Gareth Williams
Date Deposited: 01 Feb 2011 11:14
Last Modified: 18 Jan 2016 09:41
Share this page:

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340